Theory of the generalized Riemann boundary-value problem in the classes Lp

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)47-57
Number of pages11
JournalUkrainian Mathematical Journal
Volume31
Issue number1
DOIs
StatePublished - Jan 1 1979

Fingerprint

Riemann Boundary Value Problem
Class

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Theory of the generalized Riemann boundary-value problem in the classes Lp . / Spitkovsky, Ilya.

In: Ukrainian Mathematical Journal, Vol. 31, No. 1, 01.01.1979, p. 47-57.

Research output: Contribution to journalArticle

@article{5cd662588aba4d09a59433a2c2e071ea,
title = "Theory of the generalized Riemann boundary-value problem in the classes Lp",
author = "Ilya Spitkovsky",
year = "1979",
month = "1",
day = "1",
doi = "10.1007/BF01086441",
language = "English (US)",
volume = "31",
pages = "47--57",
journal = "Ukrainian Mathematical Journal",
issn = "0041-5995",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Theory of the generalized Riemann boundary-value problem in the classes Lp

AU - Spitkovsky, Ilya

PY - 1979/1/1

Y1 - 1979/1/1

UR - http://www.scopus.com/inward/record.url?scp=34250255211&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250255211&partnerID=8YFLogxK

U2 - 10.1007/BF01086441

DO - 10.1007/BF01086441

M3 - Article

AN - SCOPUS:34250255211

VL - 31

SP - 47

EP - 57

JO - Ukrainian Mathematical Journal

JF - Ukrainian Mathematical Journal

SN - 0041-5995

IS - 1

ER -